Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :14 Issue : 1 1987      Add To Cart                                                                    Download

On some fixed point theorems

Auther : BARADA K. RAY

Department of Mathematics, Regional Engineering College, Durgapur 713209, India
 
 
ABSTRACT
 
An alternativesimple proof of some known fixed point theorems due to Edelstein, Sehgal, Rhoades and Park is presented in this paper by replacing the distance function on a metric space by a general non-negative real-valued function.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55190

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law